BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY(대한수학회보), v. 54, No. 2, Page. 443-454
We study a notion of q-frequent hypercyclicity of linear maps between the Banach algebras consisting of operators on a separable infinite dimensional Banach space. We derive a sufficient condition for a linear map to be q-frequently hypercyclic in the strong operator topology. Some properties are investigated regarding q-frequently hypercyclic subspaces as shown in ,  and . Finally, we study q-frequent hypercyclicity of tensor products and direct sums of operators.